# SDR FDEA202107171837

- Difficulty date: July 17, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 31,118 hours, 17,481 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA CORROSION INDICATION WAS FOUND ON THE HOLE "N" OF RH FRAME 47. ACCOMPLISHED THE TASK I.A.W A300-600F EA WORK CARD NO:T6-5710-T0362495 P1, SEQ   NO:001066
